Research Article
Upper and Lower \(s\)-\(\tau^\star(\sigma_1,\sigma_2)\)-Continuity
* Corresponding author
Abstract
This paper presents new concepts of continuous multifunctions defined between an ideal topological space and a bitopological space, namely upper \(s\)-\(\tau^\star(\sigma_1,\sigma_2)\)-continuous multifunctions and lower \(s\)-\(\tau^\star(\sigma_1,\sigma_2)\)-continuous multifunctions. Furthermore, several characterizations and some properties concerning upper \(s\)-\(\tau^\star(\sigma_1,\sigma_2)\)-continuous multifunctions and lower \(s\)-\(\tau^\star(\sigma_1,\sigma_2)\)-continuous multifunctions are discussed.
How to Cite
P. Pue-on, C. Rerkpiboon, C. Boonpok, Upper and Lower \(s\)-\(\tau^\star(\sigma_1,\sigma_2)\)-Continuity, Int. J. Anal. Appl. 24 (2026), 346. https://doi.org/10.28924/2291-8639-24-2026-346
BibTeX
@article{Pue-on2026,
author = {Pue-on, Prapart and Rerkpiboon, Chiranya and Boonpok, Chawalit},
title = {Upper and Lower \(s\)-\(\tau^\star(\sigma_1,\sigma_2)\)-Continuity},
journal = {Int. J. Anal. Appl.},
volume = {24},
year = {2026},
pages = {346},
doi = {10.28924/2291-8639-24-2026-346}
}References
- [1] C. Boonpok, C. Klanarong, On Weakly (τ₁,τ₂)-Continuous Functions, Eur. J. Pure Appl. Math. 17 (2024), 416–425. https://doi.org/10.29020/nybg.ejpam.v17i1.4976.
- [2] C. Boonpok, P. Pue-on, Characterizations of Almost (τ₁,τ₂)-Continuous Functions, Int. J. Anal. Appl. 22 (2024), 33. https://doi.org/10.28924/2291-8639-22-2024-33.
- [3] C. Boonpok, N. Srisarakham, (τ₁,τ₂)-Continuity for Functions, Asia Pac. J. Math. 11 (2024), 21. https://doi.org/10.28924/apjm/11-21.
- [4] C. Boonpok, On Continuous Multifunctions in Ideal Topological Spaces, Lobachevskii J. Math. 40 (2019), 24–35. https://doi.org/10.1134/s1995080219010049.
- [5] C. Boonpok, (τ₁,τ₂)δ-Semicontinuous Multifunctions, Heliyon 6 (2020), e05367. https://doi.org/10.1016/j.heliyon.2020.e05367.
- [6] C. Boonpok, C. Viriyapong, M. Thongmoon, On Upper and Lower (τ₁,τ₂)-Precontinuous Multifunctions, J. Math. Comput. Sci. 18 (2018), 282–293. https://doi.org/10.22436/jmcs.018.03.04.
- [7] M. Chiangpradit, A. Sama-Ae, C. Boonpok, s-(τ₁,τ₂)-Continuity for Multifunctions, Eur. J. Pure Appl. Math. 18 (2025), 5634. https://doi.org/10.29020/nybg.ejpam.v18i1.5634.
- [8] M. Chiangpradit, S. Sompong, C. Boonpok, On Characterizations of (τ₁,τ₂)-Regular Spaces, Int. J. Math. Comput. Sci. 19 (2024), 1329–1334.
- [9] E. Ekici, T. Noiri, ⋆-Extremally Disconnected Ideal Topological Spaces, Acta Math. Hung. 122 (2009), 81–90. https://doi.org/10.1007/s10474-008-7235-2.
- [10] J. Ewert, T. Lipski, On s-Quasi-Continuous Multivalued Maps, Zb. Rad. Prir.-Mat. Fak. Univ. Novom Sadu, Ser. Mat. 20 (1990), 167–183.
- [11] E. Hatir, T. Noiri, On Decompositions of Continuity via Idealization, Acta Math. Hung. 96 (2002), 341–349. https://doi.org/10.1023/a:1019760901169.
- [12] D. Janković, T.R. Hamlett, New Topologies from Old via Ideals, Am. Math. Mon. 97 (1990), 295–310. https://doi.org/10.1080/00029890.1990.11995593.
- [13] J. Khampakdee, A. Sama-Ae, C. Boonpok, A Unified Theory of c-Continuity for Multifunctions, Int. J. Math. Comput. Sci. 21 (2026), 1093–1098. https://doi.org/10.69793/ijmcs/04.2026/jkasecb.
- [14] J. Khampakdee, A. Sama-Ae, C. Boonpok, Upper and Lower Continuous Multifunctions Defined between an Ideal Topological Space and a Bitopological Space, Eur. J. Pure Appl. Math. 18 (2025), 6565. https://doi.org/10.29020/nybg.ejpam.v18i3.6565.
- [15] C. Klanarong, S. Sompong, C. Boonpok, Upper and Lower Almost (τ₁,τ₂)-Continuous Multifunctions, Eur. J. Pure Appl. Math. 17 (2024), 1244–1253. https://doi.org/10.29020/nybg.ejpam.v17i2.5192.
- [16] J.K. Kohli, S-Continuous Functions and Certain Weak Forms of Regularity and Complete Regularity, Math. Nachr. 97 (1980), 189–196. https://doi.org/10.1002/mana.19800970116.
- [17] J.K. Kohli, A Class of Mappings Containing All Continuous and All Semiconnected Mappings, Proc. Amer. Math. Soc. 72 (1978), 175–181. https://doi.org/10.1090/s0002-9939-1978-0493941-9.
- [18] K. Kuratowski, Topology, Vol. I, Academic Press, 1966.
- [19] Y.-L. Lee, Some Characterizations of Semi-Locally Connected Spaces, Proc. Amer. Math. Soc. 16 (1965), 1318–1320. https://doi.org/10.1090/s0002-9939-1965-0188968-1.
- [20] T. Lipski, S-Continuous Multivalued Maps, Math. Chron. 18 (1989), 57–61.
- [21] V. Popa, T. Noiri, A Unified Theory for S-Continuity of Multifunctions, İstanbul Üniv. Fen Fak. Mat. Derg. 59 (2000), 1–15.
- [22] V. Popa, T. Noiri, On s-β-Continuous Multifunctions, J. Egypt. Math. Soc. 8 (2000), 127–137.
- [23] V. Popa, T. Noiri, On s-Precontinuous Multifunctions, Demonstr. Math. 33 (2000), 679–687. https://doi.org/10.1515/dema-2000-0321.
- [24] V. Popa, Some Properties of H-Almost Continuous Multifunctions, Probl. Mat. 10 (1990), 9–26.
- [25] P. Pue-on, A. Sama-Ae, C. Boonpok, On Weak Forms of Upper and Lower Continuous Multifunctions between an Ideal Topological Space and a Bitopological Space, Eur. J. Pure Appl. Math. 18 (2025), 6567. https://doi.org/10.29020/nybg.ejpam.v18i3.6567.
- [26] P. Pue-on, S. Sompong, C. Boonpok, Upper and Lower (τ₁,τ₂)-Continuous Multifunctions, Int. J. Math. Comput. Sci. 19 (2024), 1305–1310.
- [27] M. Thongmoon, S. Sompong, C. Boonpok, Upper and Lower Weak (τ₁,τ₂)-Continuity, Eur. J. Pure Appl. Math. 17 (2024), 1705–1716. https://doi.org/10.29020/nybg.ejpam.v17i3.5238.
- [28] C. Viriyapong, A. Sama-Ae, C. Boonpok, Almost Continuity for Multifunctions Defined from an Ideal Topological Space into a Bitopological Space, Eur. J. Pure Appl. Math. 18 (2025), 6566. https://doi.org/10.29020/nybg.ejpam.v18i3.6566.
- [29] N. Viriyapong, S. Sompong, C. Boonpok, Upper and Lower s-(τ₁,τ₂)p-Continuous Multifunctions, Eur. J. Pure Appl. Math. 17 (2024), 2210–2220. https://doi.org/10.29020/nybg.ejpam.v17i3.5322.
- [30] N. Viriyapong, S. Sompong, C. Boonpok, (τ₁,τ₂)-Extremal Disconnectedness in Bitopological Spaces, Int. J. Math. Comput. Sci. 19 (2024), 855–860.
- [31] C. Viriyapong, C. Boonpok, (τ₁,τ₂)α-Continuity for Multifunctions, J. Math. 2020 (2020), 6285763. https://doi.org/10.1155/2020/6285763.